Two-endpoint boundary control of vibrations described by a finite-energy generalized solution of the wave equation
Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1513-1528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_11_a10,
author = {V. A. Il'in},
title = {Two-endpoint boundary control of vibrations described by a finite-energy generalized solution of the wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1513--1528},
year = {2000},
volume = {36},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_11_a10/}
}
TY - JOUR AU - V. A. Il'in TI - Two-endpoint boundary control of vibrations described by a finite-energy generalized solution of the wave equation JO - Differencialʹnye uravneniâ PY - 2000 SP - 1513 EP - 1528 VL - 36 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2000_36_11_a10/ LA - ru ID - DE_2000_36_11_a10 ER -
V. A. Il'in. Two-endpoint boundary control of vibrations described by a finite-energy generalized solution of the wave equation. Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1513-1528. http://geodesic.mathdoc.fr/item/DE_2000_36_11_a10/